# SDR CALA2025091208826

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 32,186 hours, 11,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMG LIGHT SWITCH COVER STATION 712.   INSTALLED EMERGENCY LIGHT ASSEMBLY LENS  NEAR AFT LOWER EDGE OF COMPRTMENT #712 COAT CLOSET. EMERGENCY LIGHT FUNCTIONL CHECKS GOOD REF. AMM 33-51-00 / CMM 25-20-23
